On the motion of a curve by its binormal curvature

Complete list of metadatas

https://hal.sorbonne-universite.fr/hal-01482304
Contributor : Didier Smets <>
Submitted on : Friday, March 3, 2017 - 2:44:52 PM
Last modification on : Friday, May 24, 2019 - 5:30:33 PM

Links full text

Identifiers

Citation

Robert Jerrard, Didier Smets. On the motion of a curve by its binormal curvature. Journal of the European Mathematical Society, European Mathematical Society, 2015, 17 (6), pp.1487 - 1515. ⟨10.4171/JEMS/536⟩. ⟨hal-01482304⟩

Share

Metrics

Record views

528